Modification of the Sanders method for estimation of the membership probabilities for stars in stellar clusters
Author: Loktin, A. V.
Source: Astronomical and Astrophysical Transactions, Volume 23, Number 2, April 2004 , pp. 117-122(6)
Publisher: Taylor and Francis Ltd
Abstract:In this paper, a modification of the well-known Sanders method for estimation of the membership probabilities for stars in stellar clusters is proposed. It is shown that adding one more normal distribution to the approximation expression for the two-dimensional probability density of proper motions allows us to obtain more reliable values for membership probabilities.
Document Type: Research Article
Publication date: 2004-04-01